# SDR CA000410005

- Difficulty date: March 30, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 26,485 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4M
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: M10877K
- Condition: Delaminated
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLADE SCRAPPED DUE TO CREASE DELAMINATION.
